# SDR USAASB01076

- Difficulty date: March 10, 2001
- Submitted: April 16, 2001
- Operation: Air carrier
- Aircraft: N415US
- Make and model: Boeing 737401
- Aircraft serial: 23883
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLT - FLT 2138 - ON CLIMB-OUT FROM CLT, EN ROUTE TO IAH, CAPTAIN REPORTED THAT THE NR 2 AIR DATA COMPUTER HAD FAILED RESULTING IN LOSS OF THE FIRST OFFICERS ALTIMETER AND AIRSPEED INDICATIONS.  FLIGHT RETURNED TO FIELD AT CLT AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE RE-RACKED THE NR 2 AIR DATA COMPUTER AND CHECKES SECURITY OF PITOT AND STATIC CONNECTIONS.  BITE TEST NORMAL.  AIRCRAFT OK FOR SERVICE.  (M)
